New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

firefly9
New Member


Date Joined Jul 2009
Total Posts : 14
   Posted 7/16/2009 9:03 AM (GMT -7)   
Has anyone taken abilify and experienced drowsiness lasting all day, weight gain, or any loss of energy? I am very frustrated with this and trying to figure out if it could be linked to this medication. Thanks

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40571
   Posted 7/16/2009 10:29 AM (GMT -7)   
Hi Firefly9,

Welcome to HealingWell. I take abilify and don't have any drowsiness or weightgain. But everybody is different and reacts with different side effects. How long have you been on it?

It has really helped me. I have a problem with obsessive thinking and worrying and it has taken care of that for me. I now can take life one day at a time and I don't worry anymore. At least not with things that aren't important.

I really hope that the abilify starts working well for you. You deserve to feel good. If it doesn't, I would talk to the doctor and see about taking something else.

Best wishes to you.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Raniah
Veteran Member


Date Joined Mar 2009
Total Posts : 1190
   Posted 7/16/2009 4:27 PM (GMT -7)   
Hi Firefly,

Karen has given you some good advice here. I just wanted to stop by and welcome you to the forum. Keep posting with us - it's a warm and supportive group. :-)
 
Moderator, Depression Forum
 
“Hope is the pillar that holds up the world.”  ~Pliny the Elder

 

 


firefly9
New Member


Date Joined Jul 2009
Total Posts : 14
   Posted 7/16/2009 7:17 PM (GMT -7)   
Thank you both. It has helped me with some of my depression and obsessive thinking, I just feel terrible about my weight gain and lack of energy. I feel so heavy and can't exercise or do all the things that used to be not a problem. Maybe it's not the meds. Thanks for the advice.

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18746
   Posted 7/17/2009 12:21 AM (GMT -7)   
hi firefly, welcome.
 
agree with karen, esp with the cognitive process. i had a dulled affect, sometimes, albeit i was on some heavy meds at the time. overall, abilify, excellent for the de-cluttering the head and with better thought process and decision making. jamie.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 12:50 PM (GMT -7)
There are a total of 2,732,182 posts in 300,998 threads.
View Active Threads


Who's Online
This forum has 151161 registered members. Please welcome our newest member, Geef.
233 Guest(s), 16 Registered Member(s) are currently online.  Details
Psilociraptor, imagardener2, Matt_eire89, Tick41, Starlight*, Paxton, Todd1963, Huddie, DennisinNY, maria2016, jrpsf, Traveler, Blu's Mama, Tim Tam, k07, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer